Make sure you have the care of your physician. My internist knows that I am tapering down. I am still….after months at .5mg at bedtime. I have had a bit of an upset with my health, so am not going to taper down again until I get that figured out. I just don't need to deal with the added stress. While I am quite sure that the .5mg of klonopin is doing nothing for me but keeping the withdrawals at bay, I am not strong enough emotionally to withstand the withdrawals. But at least I know how my body reacts so it won't be so scary. The L-theanine has actually helped and I am sleeping very well now. In fact, sleeping too much due to wonky blood issues. But, it shouldn't be a horrible thing and should be able to get back on track with a taper within a few months. I do need a meniscus repair, so there will be that. Maybe when I am down for a few weeks after that. I don't know. But I do know that going down .5mg at a time is way too much. And every two weeks is way too fast. I'll have to do .125mg for at least a month. When I get down to .25mg I will feel ecstatic. But, that may not happen for a while. I'm not pushing it and I don't think anyone should. If you have depression, panic disorder or anxiety disorder then do not do it alone. And make sure that you are under the watchful eye of a physician. One who is well informed. Be careful. Let us know how you do.